default-icon
Discharge from male nipples
Have noticed discharge of clear liquid drops from my Nipples while squeezing , is it normal or no? Tell me the reasons please. Thanks
2673 Views v

Answers (9)

Like the answers? Consult privately with the doctor of your choice

It is not normal. Considering visiting a Doctor at the earliest for further checkup Your clinical history is inadequate Are you having fever and pain in the chest region - If yes consider taking appropriate antibiotics. If above symptoms are absent consider taking hormonal medications
Next Steps
Adequate clinical history in ur case is a must.
Health Tips
Consider visiting a doctor whom your comfortable with or enter chat
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +162
Consult with a doctor
Online now
No it’s not normal, needs medication. Hormones problem.
Next Steps
Chat online for details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is not normal.. May be due to some infection,side effects of some medicines or hormonal imbalance.. Want to know more details.. Contact me in personally.. Medicines will get by courier service..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi dear nipple discharge may be a symptom of an infection, a side effect of a medicine, or hormonal imbalance A homoeopathic constitutional treatment will give you a permanent cure naturally You can easily take an online consultation for further treatment guidance Medicines will reach you via courier services
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Homoeopathic treatment can permanently cure the problem rapidly effectively and efficiently without any side effects
Next Steps
you need to consult me online through the platform and medicines will be sent to you by courier
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Not normal share me some more details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's due hormonal distance..
Next Steps
consult me on private chat share more details so I can give you diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Detail history of disease and medicine taken in last 3 month is required for betterment. It may be due to infection or hormonal imbalance.
Next Steps
visit Kerala ayurvedic centre Bhopal for treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, needs more details dear,it may be change in hormones ,due to certain food intake problem
Next Steps
consult in private for further guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.